# SDR SWAA2023032017907

- Difficulty date: March 17, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 54,069 hours, 29,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 15 DEF AND ROW 20 ABC SIDEWALL LIGHT LENS DETACHED<[01] SECURED WITH TAPE. OK TO CONTINUE PER MEL 25-10-01 SP1 B AUTH 125699;[02] SECURED SIDEWALL LIGHT LENS AT 15DEF AND 20ABC. REFERENCE M/M 33-51-04
